# SDR MALA050185

- Difficulty date: January 31, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,668 hours, 20,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 1466
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1466 FAILED SCHEDULED CAPACITY CHECK.  REPLACED 2 EACH CELL PACKS 549-1324-06.  UNIT PASSES CMM CHECKS, RTS 2/4/05.
